# SDR CALA2023101303043

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 77,783 hours, 28,258 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152027897178T
- Condition: Corroded
- Location: Sta500f-500h
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PASSENGER COMPARMENT, FLOOR STRUCTURE, POSSIBLE CORROSION ON SEAT TRACK BTW STA 500F TO 500H LBL 45 (REF: AAR NR 99983264) REPAIRED SEAT TRACK MID PASSENGER COMPARTMENT FLOOR STRUCTURE BT W STA 500F TO 500H LBL 45 IAW B737-800 SRM 53-00-52-2R-4 REPAIR 4, SRM 53-00-52-1A-1 SRM 51-10-02-0G-0 DWG 143A53-00 AMM 51-21-4 1-370-802 AMM 51-21-91-620-802 AMM 51-21-72-370-804 (WORK ACCOMP ADD EMP:V940184 REPAIRED SEAT TRACK MID PASSENGER COMPARTMENT FLOOR STRUCTURE BT #1033946)  STA 500F TO 500H LBL 45 IAW B737-800 SRM 53-00-52-2R-4 REPAIR 4, SRM 53-00-52-1A-1 SRM 51-10-02-0G-0 DWG 143A53-00 AMM 51-21-4 1-370-802 AMM 51-21-91-620-802 AMM 51-21-72-370-804
